# SDR SWIA200210760

- Difficulty date: March 27, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 20,205 hours, 28,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 6 AND FLOOR LIGHTING AT ROWS 3, 4 & 5 ARE INOPERATIVE.  REPLACED CENTER BATTERY PACK PER 33-50-00.  OPS CHECK GOOD.
